Igusa integrals and volume asymptotics in analytic and adelic geometry

Abstract : We establish asymptotic formulae for volumes of height balls in analytic varieties over local fields and in adelic points of algebraic varieties over number fields, relating the Mellin transforms of height functions to Igusa integrals and to global geometric invariants of the underlying variety. In the adelic setting, this involves the construction of general Tamagawa measures.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00455582
Contributor : Maryse Collin <>
Submitted on : Wednesday, February 10, 2010 - 4:49:37 PM
Last modification on : Wednesday, April 24, 2019 - 8:28:01 AM

Links full text

Identifiers

Citation

Antoine Chambert-Loir, Yuri Tschinkel. Igusa integrals and volume asymptotics in analytic and adelic geometry. Confluentes Mathematici, Institut Camille Jordan et Unité de Mathématiques Pures et Appliquées, 2010, 2 (3), pp.351-429. ⟨10.1142/S1793744210000223⟩. ⟨hal-00455582⟩

Share

Metrics

Record views

253